Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 2

Characteristic random subgroups of geometric groups and free abelian groups of infinite rank
Lewis Bowen, Rostislav Grigorchuk and Rostyslav Kravchenko.
Trans. Amer. Math. Soc. 369 (2017), 755-781
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572253
Exponential mixing for skew products with discontinuities
Oliver Butterley and Peyman Eslami.
Trans. Amer. Math. Soc. 369 (2017), 783-803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572254
Interpolation formulas with derivatives in de Branges spaces
Felipe Gonçalves.
Trans. Amer. Math. Soc. 369 (2017), 805-832
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572255
Rokhlin actions of finite groups on UHF-absorbing $\mathrm{C}^{*}$-algebras
Selçuk Barlak and Gábor Szabó.
Trans. Amer. Math. Soc. 369 (2017), 833-859
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572256
Julia theory for slice regular functions
Guangbin Ren and Xieping Wang.
Trans. Amer. Math. Soc. 369 (2017), 861-885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572257
Compatible systems of symplectic Galois representations and the inverse Galois problem I. Images of projective representations
Sara Arias-de-Reyna, Luis Dieulefait and Gabor Wiese.
Trans. Amer. Math. Soc. 369 (2017), 887-908
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572258
On the slope of hyperelliptic fibrations with positive relative irregularity
Xin Lu and Kang Zuo.
Trans. Amer. Math. Soc. 369 (2017), 909-934
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572259
Single point gradient blow-up on the boundary for a Hamilton-Jacobi equation with $p$-Laplacian diffusion
Amal Attouchi and Philippe Souplet.
Trans. Amer. Math. Soc. 369 (2017), 935-974
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572260
Semiclassical Cauchy estimates and applications
Long Jin.
Trans. Amer. Math. Soc. 369 (2017), 975-995
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572261
Finite primitive groups and regular orbits of group elements
Simon Guest and Pablo Spiga.
Trans. Amer. Math. Soc. 369 (2017), 997-1024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572262
Localized upper bounds of heat kernels for diffusions via a multiple Dynkin-Hunt formula
Alexander Grigor’yan and Naotaka Kajino.
Trans. Amer. Math. Soc. 369 (2017), 1025-1060
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572263
Order problem for canonical systems and a conjecture of Valent
R. Romanov.
Trans. Amer. Math. Soc. 369 (2017), 1061-1078
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572264
A Weitzenböck formula for canonical metrics on four-manifolds
Peng Wu.
Trans. Amer. Math. Soc. 369 (2017), 1079-1096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572265
Correlations in the multispecies TASEP and a conjecture by Lam
Arvind Ayyer and Svante Linusson.
Trans. Amer. Math. Soc. 369 (2017), 1097-1125
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572266
Module categories of finite Hopf algebroids, and self-duality
Peter Schauenburg.
Trans. Amer. Math. Soc. 369 (2017), 1127-1146
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572267
Frankl-Rödl-type theorems for codes and permutations
Peter Keevash and Eoin Long.
Trans. Amer. Math. Soc. 369 (2017), 1147-1162
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572268
Kac-Wakimoto characters and non-holomorphic Jacobi forms
Kathrin Bringmann and René Olivetto.
Trans. Amer. Math. Soc. 369 (2017), 1163-1184
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572269
On the intersection ring of graph manifolds
Margaret I. Doig and Peter D. Horn.
Trans. Amer. Math. Soc. 369 (2017), 1185-1203
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572270
Extrapolation and weighted norm inequalities in the variable Lebesgue spaces
David Cruz-Uribe, SFO and Li-An Daniel Wang.
Trans. Amer. Math. Soc. 369 (2017), 1205-1235
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572271
A characterization of virtually embedded subsurfaces in $3$-manifolds
Yi Liu.
Trans. Amer. Math. Soc. 369 (2017), 1237-1264
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572272
The classical umbral calculus and the flow of a Drinfeld module
Nguyen Ngoc Dong Quan.
Trans. Amer. Math. Soc. 369 (2017), 1265-1289
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572273
Domains of discontinuity for almost-Fuchsian groups
Andrew Sanders.
Trans. Amer. Math. Soc. 369 (2017), 1291-1308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572274
Flat connections and resonance varieties: From rank one to higher ranks
Daniela Anca Măcinic, Ştefan Papadima, Clement Radu Popescu and Alexander I. Suciu.
Trans. Amer. Math. Soc. 369 (2017), 1309-1343
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572275
Preservation of depth in the local geometric Langlands correspondence
Tsao-Hsien Chen and Masoud Kamgarpour.
Trans. Amer. Math. Soc. 369 (2017), 1345-1364
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572276
A human proof of Gessel’s lattice path conjecture
A. Bostan, I. Kurkova and K. Raschel.
Trans. Amer. Math. Soc. 369 (2017), 1365-1393
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572277
Irreducible components of quiver Grassmannians
Andrew Hubery.
Trans. Amer. Math. Soc. 369 (2017), 1395-1458
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572278
Symmetric power $L$-functions for families of generalized Kloosterman sums
C. Douglas Haessig and Steven Sperber.
Trans. Amer. Math. Soc. 369 (2017), 1459-1493
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572279
Thompson’s theorem for $II_{1}$ factors
Matthew Kennedy and Paul Skoufranis.
Trans. Amer. Math. Soc. 369 (2017), 1495-1511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572280
Erratum to “A characterization of virtually embedded subsurfaces in 3-manifolds”
Yi Liu.
Trans. Amer. Math. Soc. 369 (2017), 1513-1515
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3572281
American Mathematical Society